# SDR 95ZZZX1634

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7721G
- Make and model: Cessna 172L
- Aircraft serial: 17259421
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Part number: 07560106
- Condition: Plunger Failed
- Location: Fuel System
- Part time: 2,064 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO A FLIGHT, PILOT ATTEMPTED TO DRAIN FUEL STRAINER.  IT WOULD NOT DRAIN.  UPON DISASSEMBLY, FOUND RUBBER TIP OF PLUNGER HAD DISBONDED FROM ASSY AND WAS PREVENTING FUEL FROM DRAINING.
